IVE HAD SKIP BEATS NOW FOR ABOUT 8 YEARS AND HAVE BEEN TO THE DOCTOR MILLIONS OF TIMES AND WERE ALWAYS TOLD ONT TO WORRY ABOUT THEM...ANYWAY MY QUESTION IS THIS..I HAVE TO HAVE A PROCEDURE DONE ON FRIDAY THAT INVOLVES THE LOCAL MEDICNE CALLED LIDOCAINE THAT HAS THE STUFF IT THAT CAUSE YOUR HEART TO SPEED UP AND HEART PALPITATIONS, SO IM ALL FREAKED OUT ABOUT IT! I MENTIONED IT TO MY DOCTOR WHOS DOING THE PROCEDURE AND HE SAID THAT IT COULD AFFECT MY HEART BEAT SO I ASKED HIM WELL WHAT IF IT DOES AND HE SAID WE WILL HAVE TO WAIT AND SEE LIKE IT WAS NO BIG DEAL...HAS ANYONE WITH SKIP BEATS HAD TO HVE THIS MEDICINE BEFORE FOR SURGERY...PLEASE LET ME NO, MY SURGERY IS IN 2 DAYS
I have palpitations and just had a filling. I am also 23 weeks pregnant and was told by my OB doctor to tell the dentist no ephinephrine in my novacaine. I asked the dentist and did some research and found out the epinephrine is what speeds up the heart rate and causes palpitations. My dentist said every person who gets novacaine or lidocaine has this sensation. She said it is not dangerous it is only temporary. The epinephrine is a stablizer that holds the novacaine in place and makes the numbness last longer. If you get a shot of novacaine without epi. it may not last as long (I did not have this problem). The only other side effect of not having the epi. is that if the novcaine is accidentally injected into a vien it can travel to other parts of the body and cause numbness or the heart to slow down. I hope this helps.
You will be fine. I don't like that racing heart feeling. Since I didn't have it this time without the epi. I am going to ask my dentist not to use it in my novacaine anymore. This would also be an option for you just tell your dentist you want the lidocane with no epi.
Oh i'm not going to the dentist tomorrow , I'm having to get something called "LEEP" where they remove abnormal cells from the cervix, the doctor will be inserting the Lidocaine in my cervix! I think i remember having the stuff before and yes i hate that feeling too so does this change anything...? It's going to be tomorrow and i'm so freaked out about it! I'm more scared of the Lidocaine then anything....lol